Decreased Awareness In Tuberculosis Sufferers?

Illustration of Decreased Awareness In Tuberculosis Sufferers?
Illustration: Decreased Awareness In Tuberculosis Sufferers? media.npr.org

Hello. So thank you for the previous explanation. For example, during the treatment of pulmonary tuberculosis infection, my mother did not realize how it is? so my mother is like an unconscious person. gasadar2 and gabangun2, why is that?

1 Answer:

Hello, Vinky Firdhieasyah Zamzam. Thank you for the questions submitted to HealthReplies.com We can understand the concern you feel.

Decreased awareness in patients with pulmonary tuberculosis is a sign of emergencies. Immediately take the patient to the nearest emergency department. Did not rule out the possibility that the patient has decreased consciousness due to respiratory failure, septic shock, lack of body fluids, decreased blood glucose levels, fluid imbalances, and several other possibilities. In the emergency department, the doctor will provide emergency treatment and evaluation through history taking, physical examination, and supporting examinations according to the indications found, for example blood, sputum, and X-ray examinations.

To enrich insight, you can read articles about tuberculosis. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Lumps In The Right Front Neck Shrink And Grow In The Middle Front Neck?

Lumps In The Right Front Neck Shrink And Grow In The Middle Front Neck?

(1 year ago)

Afternoon doctor .. initially I had a lump in the right front neck and I have examined the results of a thyroid cyst. It’s been 1 year that the lump has shrunk. But only 2 we... Read more

The Treatment For Miscarriage And The Fetus Is Still In The Uterus?

The Treatment For Miscarriage And The Fetus Is Still In The Uterus?

(9 months ago)

I want to ask, for example, if there is a woman who is pregnant, she is only 3 months old and the baby dies in her mother’s stomach but the mother is confused about how to re... Read more

Side Effects Of Drugs Containing Codeine?

Side Effects Of Drugs Containing Codeine?

(12 months ago)

What medicine is coffein ??? r nI was prescribed a mixture of several drugs, namely coffein, sanmag, sanexon and trifed. Blended into 1 r n r nBut I did not find out what is the dr... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *